MathSciNet Relay Station
MathSciNet bibliographic data
MR929764 (89c:20055) 20F28 (05C10 57M15)
James, Lynne D. Complexes and Coxeter groups—operations and outer automorphisms. J. Algebra 113 (1988), no. 2, 339–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement